Search the Community

Showing results for tags 'excesses'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Start Here
    • Read This First
    • Announcements
    • Resources
    • Join the Whole30
  • The Whole30 Program
    • Can I have ___?
    • Food, Drink and Condiments
    • Whole30 Meal Planning
    • Cooking
    • Travel and Dining Out
    • Sourcing Good Food
    • Whole30 for athletes
    • Whole30 with medical conditions
    • Whole30 while pregnant or breastfeeding
    • Whole30 for kids
    • Whole30 for vegetarians
    • Ladies Only
    • Supplements
    • Troubleshooting your Whole30
  • Life After Your Whole30
    • Whole30 Reintroduction
    • Off track/Staying on track
    • Friends and family
  • Community
    • Your Whole30 Log
    • Your Post-Whole30 Log
    • Recipe Sharing
    • Success Stories
    • Forum Feedback

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hi, I have a rather embarrasing question. I am in my second round of Whole 30, I did my first round last month and plan to do it for 90 days. I know excessive gas is common with high fiber foods, but my gas problem seems to be getting much worse not better. I’ve been avoiding Brussels sprouts and other really high fiber vegetables but the problem seems to be unchanged. The gas is really really really bad. Like every five minutes and it’s loud and smelly. I also feel really bloated. I’ve been doing research and found that gut flora often needs time to adjust. But my question is, after 6 weeks on the whole 30 shouldn’t my flora have adjusted by now?! I’m very concerned that this problem won’t stop and I really don’t know what I’m going to do. I love the diet and feel so much healthier but I can’t keep it up if this awful side effect persists.